Alert archive / Texas / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 124, NWS Austin/San Antonio, TX

May 23, 2020Maverick County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 23, 2020, 10:25 PM CDT for Maverick County, Texas. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 23, 2020, 10:25 PM CDT (03:25 UTC)
Expired
May 23, 2020, 10:55 PM CDT
In force
30 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Maverick County, TX

The radar

The Laughlin AFB radar (KDFX), 56 km from the middle of the area, began a volume at 03:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 3.4 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2020-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 513 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2020-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -28 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
513 J/kg
Mixed-layer CIN
-127 J/kg
Mixed-layer LCL
1111 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
-28 m²/s²
0-3 km storm-relative helicity
3 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

757 
WUUS54 KEWX 240325
SVREWX
TXC323-240415-
/O.NEW.KEWX.SV.W.0124.200524T0325Z-200524T0415Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
1025 PM CDT Sat May 23 2020

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  Northeastern Maverick County in south central Texas...

* Until 1115 PM CDT.

* At 1024 PM CDT, a severe thunderstorm was located near Chula Vista,
  or 7 miles east of Eagle Pass, moving northeast at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Eagle Pass, Chula Vista, and Las Quintas Fronterizas. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Austin San Antonio.

Large hail, damaging winds, and continuous cloud to ground lightning
are occurring with this storm. Move indoors immediately. Lightning is
one of nature's leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.

&&

LAT...LON 2870 10049 2897 10031 2886 10011 2880 10011
      2859 10033
TIME...MOT...LOC 0324Z 215DEG 21KT 2871 10036 

HAIL...1.00IN
WIND...60MPH
 
$$

BF
2 follow-up statements
911 
WWUS54 KEWX 240341
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
1041 PM CDT Sat May 23 2020

TXC323-240415-
/O.CON.KEWX.SV.W.0124.000000T0000Z-200524T0415Z/
Maverick TX-
1041 PM CDT Sat May 23 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR NORTHEASTERN MAVERICK COUNTY...

At 1041 PM CDT, a severe thunderstorm was located 10 miles southeast
of Paloma, or 12 miles northeast of Eagle Pass, moving northeast at
25 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of
northeastern Maverick County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Austin San Antonio.

&&

LAT...LON 2880 10042 2897 10031 2886 10011 2880 10011
      2867 10025
TIME...MOT...LOC 0341Z 215DEG 21KT 2879 10029 

HAIL...0.88IN
WIND...60MPH
 
$$

BF
553 
WWUS54 KEWX 240355
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
1055 PM CDT Sat May 23 2020

TXC323-240405-
/O.CAN.KEWX.SV.W.0124.000000T0000Z-200524T0415Z/
Maverick TX-
1055 PM CDT Sat May 23 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MAVERICK COUNTY
IS CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.  However gusty winds are
still possible with this thunderstorm.

LAT...LON 2880 10042 2897 10031 2886 10011 2880 10011
      2867 10025
TIME...MOT...LOC 0354Z 215DEG 21KT 2886 10024 

$$

BF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 10:09 PM CDT, 16 minutes earlier.

Area forecast discussion, May 23, 10:09 PM CDT, 16 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
1009 PM CDT Sat May 23 2020

.UPDATE...
We have allowed the Severe Thunderstorm Watch for Val Verde County to
expire. The line of thunderstorms has moved to the east and storms
are no longer expected in Val Verde County. This line of storms is
moving into Bexar County and should continue for a few more hours.
The storms have weakened and we expect that wind gusts up to 55 mph
will be possible as they continue to move toward the east. Short-term
models show convection decreasing through the rest of the night. Our
ongoing forecast looks to be in good shape.

&&

.PREV DISCUSSION... /ISSUED 638 PM CDT Sat May 23 2020/

AVIATION...
Isolated thunderstorms are moving across the Del Rio area and these
storms have produced wind gusts to 35 kts. Thunderstorms are possible
at DRT for another hour or two. Otherwise all terminals will be VFR
through the evening. There is a slight chance for storms to make it
to the San Antonio area later this evening. We don't expect storms to
be as strong if they reach San Antonio. Ceilings will lower to MVFR
in Austin and San Antonio between 04Z and 06Z. Showers and
thunderstorms are likely Sunday. Timing is difficult at this time,
but the best chances will be during the afternoon and evening. Any
storms will likely lower visibility to MVFR.

PREV DISCUSSION... /ISSUED 321 PM CDT Sat May 23 2020/

SHORT TERM (Tonight through Sunday Night)... The main forecast
concern for the late afternoon and early evening hours will be
monitoring convective trends over the lower Trans Pecos and northern
portions of Mexico. Currently, we have some ongoing showers and
storms in the mentioned area and as the afternoon progresses, we
should see some of this activity move into the Rio Grande plains,
including Val Verde county. As of now, it looks like the better
chance for severe thunderstorms will remain across Val Verde and
perhaps the western portions of Edwards and Kinney counties. The
instability is rather impressive, but the shear is marginal. However,
we could still see very large hail and damaging winds as
thunderstorm activity moving in from the west encounters higher
quality moisture. As storm activity begins to merge during the mid to
late evening hours, we could see a little better chance for damaging
wind gusts. Exactly how far the convective complex makes it eastward
remains to be seen as hi-res models vary. As of now, we should see a
weakening complex move into the Highway 83 corridor by late evening.
As we head closer to midnight, some of this activity could make it
into areas south of I- 10/west of I-37, including the San Antonio
area.

Provided the convective complex does gradually weaken as expected,
we should see a fairly quite period for the overnight hours into
early Sunday morning. With the onset of the low-level jet, we should
see some showers develop across the Hill Country and areas along and
east of I-35 tomorrow morning.

For late Sunday evening into early Monday morning, additional mid-
level shortwave energy will move in from the west. This should bring
about another organized area of thunderstorms, with initial
development along the Rio Grande plains and southern Edwards Plateau
during the late afternoon hours. Confidence continues to increase in
this activity maintaining strength while moving eastward across the
Hill Country into the I-35 corridor during the late evening and early
morning hours on Monday. This activity should eventually move east
of I-35 by late Sunday morning, but should be gradually weakening
while moving east. Severe weather remains a possibility across all of
south central Texas, especially over the Rio Grande plains and
southern Edwards Plateau. Given the amount of moisture (PWATS 1.5 to
near 2") locally heavy rainfall will also be a concern for most of
south central Texas Sunday evening into Monday morning.

LONG TERM (Monday through Saturday)...
As the first round of expected widespread convection should be in the
waning stage Monday morning, it is typical to expect a slow moving
area of moderate to heavy rain lingering over the Coastal Prairies
past daybreak Monday. Thus will keep a locally heavy rain wording for
the 12Z-18Z time-frame.

In the Monday afternoon through Tuesday time-frame, confidence in
rainfall amounts and timing goes down as the medium range models
diverge. Given the strong mesoscale vorticity pattern that kicks of
the activity to be widespread Sunday night, there is more comfort in
the scenario laid out by the NAM/GFS which preserves enough of the
mid level shortwave to leave a pattern of wake subsidence and
temporarily more stable air for a 12-24 hour period through daytime
Tuesday. The system from Friday a week ago is an example of this, but
the larger scale trough upstream versus the previous event, means
destabilization could resume faster. There is also an associated cold
front expected which has better collective model support among the
12Z deterministic runs. With some model solutions maintaining pockets
of heavy rain through Tuesday due to in part to the front, will
stick with the broader 2-5 inch period with isolated 5-7 inch amounts
assessed in the early morning shift.

Assuming the slightly cooler and more stable pattern sets up beneath
the remnant upper low, would expect this low to have filled in some,
having lost fair amount of vorticity from the lead shortwave. Should
that be the case, the expectation is that there would be a broad
shear axis overhead with more diurnally convection. There is also an
expectation that rain chances will probably drop 10 to 20 percent
once the scenario from early Monday morning plays out. That is not to
say a long lived heavy rain threat couldn't materialize through next
week, and PoPs and temps will be favored for the more pessimistic
scenario.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              74  86  68  83  67 /  30  70  70  60  60
Austin Bergstrom Intl Airport  74  86  67  83  66 /  30  70  70  60  60
New Braunfels Muni Airport     74  86  66  83  66 /  30  70  70  60  50
Burnet Muni Airport            72  84  65  81  64 /  30  60  60  60  60
Del Rio Intl Airport           70  88  68  89  68 /  40  60  50  20  60
Georgetown Muni Airport        72  85  67  82  65 /  30  70  60  70  60
Hondo Muni Airport             73  88  66  87  66 /  40  60  70  40  60
San Marcos Muni Airport        74  86  67  83  66 /  30  70  60  60  50
La Grange - Fayette Regional   75  85  69  84  68 /  30  70  60  70  50
San Antonio Intl Airport       74  87  68  84  68 /  30  70  70  50  60
Stinson Muni Airport           74  88  68  84  68 /  30  70  70  50  60

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Short-Term/Aviation...05
Long-Term...Treadway
Hazardous weather outlook, May 23, 3:32 AM CDT, 18 hours 53 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
332 AM CDT Sat May 23 2020

TXZ171>173-183>194-202>209-217>225-228-241000-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
332 AM CDT Sat May 23 2020

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Today And Tonight.

There are low chances of thunderstorms late this afternoon and
tonight across most of South Central Texas. For the Rio Grande
Plains, Edwards Plateau, and most of the Hill Country, a few
strong to severe storms are possible. At this time, the main
concerns will be gusty winds, large hail, and locally heavy
rainfall.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Rain chances continue for the remainder of the Memorial Day
weekend through late next week. Multiple rounds of showers and
thunderstorms will bring widespread rainfall to South Central
Texas. Concerns for locally heavy rainfall and flooding will be on
the increase across during this time period. In addition, strong
to severe storms are possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Special weather statement, May 23, 6:47 PM CDT, 3 hours 38 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
647 PM CDT Sat May 23 2020

TXZ183>185-202-203-240045-
Uvalde TX-Kinney TX-Val Verde TX-Edwards TX-Real TX-
647 PM CDT Sat May 23 2020

...SIGNIFICANT WEATHER ADVISORY FOR KINNEY...WESTERN UVALDE...WESTERN
EDWARDS...EAST CENTRAL VAL VERDE AND SOUTHWESTERN REAL COUNTIES UNTIL
745 PM CDT...

At 647 PM CDT, Doppler radar was tracking a strong thunderstorm over
Alamo Village, or 9 miles north of Brackettville, moving east at 35
mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm. This storm produced a 46 mph wind gust previously at
Laughlin AFB.

Locations impacted include...
Uvalde, Brackettville, Rocksprings, Spofford, Camp Wood, Laguna,
Barksdale, Vance, Uvalde Estates, Dabney, Cline, Anacacho, Alamo
Village, Carta Valley, Blewett, Amanda, Montell, Standart, Reagan
Wells and Laughlin AFB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Texas.

LAT...LON 2916 10069 2977 10090 3021 10010 2916 9970
TIME...MOT...LOC 2347Z 258DEG 29KT 2945 10037

AAT
Local storm report, May 23, 8:37 PM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
837 PM CDT SAT MAY 23 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0836 PM     TSTM WND GST     UVALDE                  29.21N 99.79W
05/23/2020  E50 MPH          UVALDE             TX   PUBLIC

            ESTIMATED WIND GUST OF 50 MPH IN UVALDE.

&&

BF
Special weather statement, May 23, 8:41 PM CDT, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
841 PM CDT Sat May 23 2020

TXZ203-204-218-219-240245-
Frio TX-Uvalde TX-Medina TX-Zavala TX-
841 PM CDT Sat May 23 2020

...SIGNIFICANT WEATHER ADVISORY FOR MEDINA...EASTERN UVALDE...
NORTHEASTERN ZAVALA AND NORTHWESTERN FRIO COUNTIES UNTIL 945 PM
CDT...

At 841 PM CDT, Doppler radar was tracking a strong thunderstorm near
Knippa, or 12 miles east of Uvalde, moving east at 35 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Uvalde, Hondo, Batesville, Sabinal, North Pearsall, Moore, Knippa,
D'Hanis, New Fountain, Quihi, Dunlay, Concan, Uvalde Estates, Biry,
Yancey and Frio Town.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.

&&

LAT...LON 2898 9983 2950 9984 2958 9899 2891 9898
TIME...MOT...LOC 0141Z 261DEG 31KT 2924 9957

AAT
Local storm report, May 23, 8:56 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
856 PM CDT SAT MAY 23 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     TSTM WND DMG     UVALDE                  29.22N 99.79W
05/23/2020                   UVALDE             TX   BROADCAST MEDIA

            WE RECEIVED PICTURES AND VIDEO OF A LARGE
            TREE BLOWN DOWN ONTO A CARPORT IN UVALDE.

&&

BF
Special weather statement, May 23, 9:45 PM CDT, 40 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
945 PM CDT Sat May 23 2020

TXZ187-189-204>207-220-221-240345-
Guadalupe TX-Comal TX-Bexar TX-Atascosa TX-Medina TX-Bandera TX-
Kendall TX-Wilson TX-
945 PM CDT Sat May 23 2020

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MEDINA...SOUTHEASTERN
BANDERA...WEST CENTRAL GUADALUPE...NORTHWESTERN ATASCOSA...SOUTH
CENTRAL KENDALL...NORTHWESTERN WILSON...BEXAR AND SOUTHWESTERN COMAL
COUNTIES UNTIL 1045 PM CDT...

At 945 PM CDT, Doppler radar was tracking a strong thunderstorm near
Cliff, or 10 miles north of Castroville, moving east at 35 mph.

Penny size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
San Antonio, New Braunfels, Schertz, Cibolo, Universal City, Live
Oak, Boerne, Selma, Castroville, Bandera, Stinson Municipal Airport,
San Antonio Int Airport, Randolph AFB, Canyon Lake Dam, Canyon Lake,
Leon Valley, Helotes, Fair Oaks Ranch, Kirby and Alamo Heights.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2922 9906 2972 9908 2988 9819 2909 9821
TIME...MOT...LOC 0245Z 269DEG 30KT 2950 9887

AAT
Special weather statement, May 23, 10:10 PM CDT, 15 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1010 PM CDT Sat May 23 2020

TXZ202-217-218-228-240415-
Maverick TX-Kinney TX-Dimmit TX-Zavala TX-
1010 PM CDT Sat May 23 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL KINNEY...
MAVERICK...NORTHWESTERN DIMMIT AND WESTERN ZAVALA COUNTIES UNTIL 1115
PM CDT...

At 1010 PM CDT, Doppler radar was tracking a strong thunderstorm near
Chula Vista, or 8 miles southeast of Eagle Pass, moving northeast at
30 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Eagle Pass, La Pryor, El Indio, Chula Vista, Paloma, Darling, Cometa,
Rosita, Radar Base, Las Colonias, Fabrica, Laughlin AFB Aux Field,
Las Quintas Fronterizas, Siesta Acres, Eidson Road, Farias Lake, Elm
Creek and Seco Mines.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2829 10029 2831 10028 2840 10035 2845 10034
      2848 10037 2850 10033 2852 10039 2855 10041
      2858 10040 2861 10045 2864 10045 2866 10050
      2874 10051 2876 10053 2918 10047 2893 9969
      2827 10028
TIME...MOT...LOC 0310Z 205DEG 27KT 2867 10036

AAT

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 7:16 PM CDTSevere Thunderstorm WarningEWXKinney, Uvalde44 min
May 23, 7:57 PM CDTSevere Thunderstorm WarningEWXUvalde, Zavala48 min
May 23, 8:09 PM CDTSevere Thunderstorm WarningEWXMaverick66 min
May 23, 8:41 PM CDTSpecial Weather StatementEWXMedina, Uvalde64 min
May 23, 9:05 PM CDTSevere Thunderstorm WarningEWXBandera, Medina, Uvalde40 min
May 23, 9:09 PM CDTAreal Flood AdvisoryEWXDimmit, Maverick, Zavala3 hr
May 23, 9:45 PM CDTSpecial Weather StatementEWXBexar, Comal60 min
May 23, 10:10 PM CDTSpecial Weather StatementEWXMaverick, Zavala65 min
May 23, 11:21 PM CDTSpecial Weather StatementEWXZavala39 min
May 23, 11:46 PM CDTSpecial Weather StatementEWXUvalde, Zavala44 min
May 24, 12:29 AM CDTSpecial Weather StatementEWXFrio46 min
May 24, 12:48 AM CDTSpecial Weather StatementEWXDimmit42 min
May 24, 1:19 AM CDTSpecial Weather StatementEWXFrio41 min
May 24, 1:21 AM CDTSpecial Weather StatementEWXDimmit39 min
May 24, 1:47 AM CDTSpecial Weather StatementEWXDimmit43 min
May 24, 2:13 PM CDTSpecial Weather StatementEWXWilliamson47 min
May 24, 3:32 PM CDTSpecial Weather StatementEWXWilliamson43 min
May 24, 3:45 PM CDTSpecial Weather StatementEWXBastrop45 min
May 24, 3:53 PM CDTSevere Thunderstorm WarningEWXBastrop37 min
May 24, 3:59 PM CDTSpecial Weather StatementEWXLee46 min
May 24, 4:12 PM CDTSevere Thunderstorm WarningEWXLee33 min
May 24, 4:33 PM CDTSpecial Weather StatementEWXBastrop42 min
May 24, 4:43 PM CDTSpecial Weather StatementEWXVal Verde47 min
May 24, 4:57 PM CDTSpecial Weather StatementEWXFayette48 min
May 24, 5:13 PM CDTSpecial Weather StatementEWXMaverick47 min
May 24, 5:45 PM CDTAreal Flood AdvisoryEWXBastrop, Fayette, Lee3 hr
May 24, 5:48 PM CDTSevere Thunderstorm WarningEWXBastrop, Fayette, Lee57 min
May 24, 5:53 PM CDTSpecial Weather StatementEWXReal52 min
May 24, 5:58 PM CDTSevere Thunderstorm WarningEWXTravis62 min
May 24, 6:02 PM CDTSpecial Weather StatementEWXZavala43 min
May 24, 6:13 PM CDTSpecial Weather StatementEWXVal Verde47 min
May 24, 6:17 PM CDTSevere Thunderstorm WarningEWXBandera, Real, Uvalde58 min
May 24, 6:23 PM CDTSevere Thunderstorm WarningEWXBastrop, Lee, Travis, Williamson67 min
May 24, 6:41 PM CDTSevere Thunderstorm WarningEWXMaverick51 min
May 24, 6:46 PM CDTSpecial Weather StatementEWXBandera, Medina44 min
May 24, 6:50 PM CDTAreal Flood AdvisoryEWXTravis3 hr
May 24, 6:54 PM CDTSevere Thunderstorm WarningEWXTravis, Williamson66 min
May 24, 6:57 PM CDTSevere Thunderstorm WarningEWXBandera, Medina42 min

Nearby

Severe Thunderstorm Warnings in Texas, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.